Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

ON THE GROUP OF EXTENSIONS RELATIVE TO A SEMIFINITE FACTOR

GEORGES SKANDALIS
Journal of Operator Theory
Vol. 13, No. 2 (Spring 1985), pp. 255-263
Published by: Theta Foundation
Stable URL: http://www.jstor.org/stable/24714830
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
ON THE GROUP OF EXTENSIONS RELATIVE TO A SEMIFINITE FACTOR
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[255]
    [255]
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263